3 doctors weighed in:

What would happen if I took too much allegry medicine? Would I just get sleepy? Anything else bad?

3 doctors weighed in
Dr. Michelle Zetoony
Internal Medicine - Sleep Medicine
2 doctors agree

In brief: Antihistamine

The newer generations, mostly just sleepy.
Some of the older allergy medications such as Diphenhydramine (benadryl) also can have some anticholinergic properities and cause cardiac rhythm problems and bowel bladder problems at very high doses.

In brief: Antihistamine

The newer generations, mostly just sleepy.
Some of the older allergy medications such as Diphenhydramine (benadryl) also can have some anticholinergic properities and cause cardiac rhythm problems and bowel bladder problems at very high doses.
Dr. Michelle Zetoony
Dr. Michelle Zetoony
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors